# SDR CALA2019120762142

- Difficulty date: December 3, 2019
- Submitted: December 7, 2019
- Operation: Air carrier
- Aircraft: N4888U
- Make and model: Airbus A319-132
- Aircraft serial: 3258
- Aircraft time: 35,206 hours, 19,576 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 0727540
- Condition: Missing
- Location: Not Reported
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 2 FUELER REPORTED FUEL CAP MISSING ON ARRIVAL FUEL CAP MISSING.  NO LEAKS NOTED REQUEST CDL DISPATCH DESK: 29   NAME: PA  APPROVED FOR CDL 28A C/W DDP PLACED ON CDL 28A
